# SDR AALA20121108011

- Difficulty date: November 8, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SKIN IS CRACKED AROUND LOWER LEFT RADOME ALIGNMENT PIN.  INSTALLED DOUBLER PER AARD 53-10-00-19.
